Asymptotics of solutions of a perturbed heat equation
2013 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 397, no 2, 481-493 p.Article in journal (Refereed) Published
We consider the Neumann problem for the heat equation perturbed by a dissipation term au, where a is a function of space and time variables, small in some integral sense, and u is the temperature. We derive a two term asymptotic representation for the solution for large time which can be used, in particular, to study boundedness and stability properties of the solution in the case when the leading term of the asymptotic expansion does not allow to do this analysis.
Place, publisher, year, edition, pages
Elsevier , 2013. Vol. 397, no 2, 481-493 p.
Asymptotic behavior, Parabolic equation, Perturbation, Spectral splitting
National CategoryNatural Sciences
IdentifiersURN: urn:nbn:se:liu:diva-85842DOI: 10.1016/j.jmaa.2012.07.052ISI: 000310105700004OAI: oai:DiVA.org:liu-85842DiVA: diva2:573294